# SDR FDEA202303190767

- Difficulty date: March 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361060221002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T BILGE AREA OF STIFFENER CORROSION BETWEEN FR18 AND FR19,S-51L   POSITION. REPLACED THE DAMAGE STIFFENER WITH NEW PART I.A.W A300-600 SRM 51-72-10-001.PAGE 2
